Schizophrenia.com

Sexual Activity and Libido

Greetings,

I’m noticing a decline in my sexual activity and libido or being horny if you say. I’m now 30, obese level 2 and on Trifluperazine for management of schizophrenia.

When I was 26, I would get hard, spontaneous erections even while I’m outside and not trying to stimulate myself. Now I’m wondering what’s the reason behind the drop in libido and sexual activity? Is it age? obesity? anti-psychotic? or all of them?

Worth mentioning that I’ve stopped masturbation and watching porn since yesterday, to clear my mind and rest my soul. I also read that taking a break from masturbation will restore libido and make you more active in general.

You and the chicken again? :slight_smile:

Is that your opinion or the chicken’s?

So what should I do to regain my libido again? I don’t think 30 is that old right? I’m just out of young adulthood. For obesity, I could try hitting the gym again and watching my calories. What else I can do?

All of that, walking, eating healthy, it’s also mental to if not more or less.

The talking chicken can only go away if you use one of Harry Potters spells.

americano,my libido was in fire before meds. but i was tensed whit guys and in sex i couldn reach orgasm… i have lower libido on zyprexa also now and like you i try not to watch so much porn… i was abused as child and have a lot of problems sexually. take care

Sleep more often - log more hours. Also, pump yourself up with more vitamins & minerals. Zinc & magnesium deficieny, for instance, can cause lower production of “fluids” necessary for sexuality & climax in males.

And yes, sometimes taking a break will help recharge your system.

Eat your veggies if you want to grow up to be big and strong, but for this case it would be long and hard.

I just got back from the doctor, and he said I should do some blood tests. Just wondering if anyone facing the same trouble of less libido and sexual exhaustion?

have you even got a girlfriend

Why are you asking this question, if I may ask?

It will be your medication, without a doubt. Anti-psychotics have always killed my libido.

Can I restore my libido if I stopped the medication? I’m only taking 5 mg of trifluperazine. Can this small dosage cause a huge drop in libido?